MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COONRAD-MORREY TOTAL ELBOW; PROSTHESIS, ELBOW, CONSTRAINED

ZIMMER BIOMET, INC. COONRAD-MORREY TOTAL ELBOW; PROSTHESIS, ELBOW, CONSTRAINED
Catalog Number 32810502704
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 04/03/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an elbow revision approximately two (2) years and seven (7) months post-implantation due to loosening of the humeral component.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).D10: item# unk ulnar component; lot# unknown; item# unk bushing; lot# unknown.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; b7; d2; d10; g1; g3; g6; h1; h2.D10: item# 32810504301; lot# 64662236.Item# 110034365; lot# 918aak1906.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected: b4; b5; d2; g1; g3; g6; h1; h2; h3; h6.H6: proposed component code - mechanical (g04) - stem.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: pre-revision office visit notes - prior radiographic loosening, pain in upper arm, distal half, right where implant is located.Assessment: mild swelling, mild global tenderness, rom 45-110 with pain at end ranges.X-rays: lucent line around cement mantle of humeral component, no osteolysis, no involucrum or sequestrum.Nuclear medicine study: increased reuptake consistent with loosening of humeral component.Ulnar component has some increased uptake near the hinge but distally into shaft there is not much.The radial head does have the expected uptake from the recent fracture.Revision notes - indication: loosening & pain.Review of the device history record(s) identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is confirmed through medical records.If any further information which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COONRAD-MORREY TOTAL ELBOW
Common Device Name
PROSTHESIS, ELBOW, CONSTRAINED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21366022
Report Number0001822565-2025-00345
Device Sequence Number18255914
Product Code JDC
UDI-Device Identifier00889024274006
UDI-Public(01)00889024274006(17)250131(10)64449972
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K181307
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2025
Device Catalogue Number32810502704
Device Lot Number64449972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2025
Supplement Date Received by Manufacturer02/25/2025
06/19/2025
Initial Report FDA Received Date02/12/2025
Supplement Report FDA Received Date03/18/2025
06/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/10/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale
Patient Weight59 KG